×

zbMATH — the first resource for mathematics

Testing for changes using permutations of U-statistics. (English) Zbl 1087.62057
Summary: The critical values for various tests based on U-statistics to detect a possible change are obtained through permutations of the observations. We obtain the same approximations for the permutated U-statistics under the no change null hypothesis as well as under the exactly one change alternative. The results are used to show that the simulated critical values are asymptotically valid under the null hypothesis and the tests reject with probability tending to one under the alternative.

MSC:
62G10 Nonparametric hypothesis testing
62H15 Hypothesis testing in multivariate analysis
62G09 Nonparametric statistical resampling methods
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Antoch, J.; Hus̆ková, M., Permutation tests in change point analysis, Statist. probab. lett, 53, 37-46, (2001) · Zbl 0980.62033
[2] Breiman, L., Probability, (1968), Addison-Wesley Reading, MA
[3] Chow, Y.S., A martingale inequality and the law of large numbers, Proc. amer. math. soc, 11, 107-110, (1960) · Zbl 0102.13501
[4] Csörgő, M.; Horváth, L., Invariance principles for change-point problems, J. multivariate anal, 27, 151-168, (1988) · Zbl 0656.62031
[5] Csörgő, M., Horváth, L., 1988b. Nonparametric methods for change-point problems. In: Handbook of Statistics, Vol. 7. North-Holland, Amsterdam, pp. 403-425.
[6] Csörgő, M.; Horváth, L., Limit theorems in change-point analysis, (1997), Wiley Chichester · Zbl 0884.62023
[7] Csörgő, M.; Révész, P., Strong approximations in probability and statistics, (1981), Academic Press New York · Zbl 0539.60029
[8] Ferger, D., On the power of nonparametric change point tests, Metrika, 41, 277-292, (1994) · Zbl 0804.62048
[9] Ferger, D., Optimal bounds for the prokhorov distance of the miller – sen process and Brownian motion, Theory probab. appl, 42, 155-162, (1997) · Zbl 0920.60015
[10] Gombay, E.; Horváth, L., An application of the U-statistics to change-point analysis, Acta sci. math. (Szeged), 60, 345-357, (1995) · Zbl 0832.62039
[11] Gombay, E.; Horváth, L., Rates of convergence for U-statistic processes and their bootstrapped versions, J. statist. plann. inference, 102, 247-272, (2002) · Zbl 1005.62046
[12] Hušková, M., Limit theorems for rank statistics, Statist. probab. lett, 32, 45-55, (1997) · Zbl 0933.62039
[13] Hus̆ková, M.; Slabý, A., Permutation tests for multiple changes, Kybernetika, 37, 605-622, (2002) · Zbl 1264.62038
[14] Koroljuk, V.S.; Borovskich, Yu.V., Theory of U-statistics, (1994), Kluwer Dordrecht
[15] Petrov, V.V., Limit theorems of probability theory, (1995), Clarendon Press Oxford · Zbl 0826.60001
[16] Sen, P.K., Sequential nonparametrics: invariance principles and statistical inference, (1981), Wiley New York · Zbl 0583.62074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.